# SDR DALA2022071904984

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 66,323 hours, 8,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3315 - PRESS/ DIV - TO MSP DUE TO NOT MAINTAINING CABIN PRESSURIZATION. CORRECTIVE ACTION: FOUND LT PACK HAS BLOWN BOOTS FOR DUCTING. REPLACED BOOTS. CABIN PRESSURE TEST OK. (9278826)
